MathSciNet Relay Station
MathSciNet bibliographic data
MR2047465 32F45 (30C40 30C85 32A25)
Jucha, Piotr Bergman completeness of Zalcman type domains. Studia Math. 163 (2004), no. 1, 71–83.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement